advertisement
Question
Posted by: Licia | 2003/12/11

Irregular periods

Dear Doctor,
I have been experiencing irregular periods for the year. In this year alone I have only had my period in May & August & have had none since. I recently consulted a gynae but all he told me was I had a hormonal imbalance & that I'd have to take contraceptive pills. I've tried them for about a month but all they do is make me naeseous & have subsequently quit. I've never been pregnant & am also experiencing periodic headaches. Im 22 years old & married.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would agree with your gynaecologist's recommendation to take the Pill. The nausea usually subsides with time so try to persist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement